Research Repository

Browse by Author: Masjed-Jamei, Mohammad

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Masjed-Jamei, Mohammad and Dragomir, Sever S (2011) A new generalization of the ostrowski inequality and applications. Filomat, 25 (1). pp. 115-123. ISSN 0354-5180

Masjed-Jamei, Mohammad, Dragomir, Sever S and Srivastava, H. M (2009) Some generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky inequalities involving four free parameters and their applications. Mathematical and Computer Modelling, 49 (9-10). pp. 1960-1968. ISSN 0895-7177

Masjed-Jamei, Mohammad and Dragomir, Sever S (2008) A Generalization of the Cauchy-Schwarz Inequality with Four Free Parameters and Applications. Research report collection, 11 (2).

Masjed-Jamei, Mohammad, Dragomir, Sever S and Srivastava, Hari M (2008) Some Generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky Inequalities Involving Four Free Parameters and their Applications. Research report collection, 11 (3).

Masjed-Jamei, Mohammad, Qi, Feng and Srivastava, Hari M (2008) Generalizations of Some Classical Inequalities via a Special Functional Property. Research report collection, 11 (4).